International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 611-612

On the distance between two Chebyshev sets in Banach spaces

Wagdy G. El-Sayed

Department of Mathematics, Faculty of Science, Alexandria University, Alexandria, Egypt

Received 9 May 1995

Copyright © 1997 Wagdy G. El-Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The paper answers a question concerning the distance between two Chebyshev sets in some Banach spaces.